# SDR AWXA200400964

- Difficulty date: August 20, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 18,193 hours, 7,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, GALVANIC CORROSION WAS FOUND ON FORWARD INBOARD END OF R-2 DOOR SILL AT FS 66.  MAINTENANCE REMOVED 2 EACH ANGLES ON R-2 DOOR SILL AT FR 66 AND CUTOUT CORROSION ON SILL; FABRICATED A NEW 2 EACH REPAIR ANGLES AND 2 EACH FILLERS; INSTALLED REPAIR PARTS IAW A320 SRM 53-41-14.
